RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 172, Number 5, Pages 1025–1027 (Mi dan32874)  

MATHEMATICS

Solvability conditions for a class of pseudo-differential equations

B. P. Paneah

All-Union Correspondence Institute of Mechanical Engineering, Moscow

Full text: PDF file (369 kB)

Bibliographic databases:
UDC: 517.944
Presented: И. Г. Петровский
Received: 16.02.1966

Citation: B. P. Paneah, “Solvability conditions for a class of pseudo-differential equations”, Dokl. Akad. Nauk SSSR, 172:5 (1967), 1025–1027

Citation in format AMSBIB
\Bibitem{Pan67}
\by B.~P.~Paneah
\paper Solvability conditions for a class of pseudo-differential equations
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 172
\issue 5
\pages 1025--1027
\mathnet{http://mi.mathnet.ru/dan32874}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0214909}
\zmath{https://zbmath.org/?q=an:0185.34001}


Linking options:
  • http://mi.mathnet.ru/eng/dan32874
  • http://mi.mathnet.ru/eng/dan/v172/i5/p1025

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:23
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019